# SDR 9721492716

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ON GEAR EXTENSION, NOSE GEAR DOOR LIGHT WOULD NOT EXTINGUISH.  RECYCLED GEAR AND DOOR LIGHT REMAINED ON.  AIRCRAFT LANDED WITHOUT INCIDENT.  ADJUSTED NOSE GEAR WARNING LIGHT SWITCH.  PERFORMED SYSTEM TEST, OPERATIONAL CHECK OK.
